4 doctors weighed in:

Is it okay to experience loss of vision while taking adipex?

4 doctors weighed in
Dr. Beth Friedland
Ophthalmology
2 doctors agree

In brief: No

Adipex, or Phentermine has a number of very serious side effects, and loss of vision could mean that you have previously undiagnosed glaucoma, or some other condition made worse by the medication.
Stop the medication and see your ophthalmologist right away.

In brief: No

Adipex, or Phentermine has a number of very serious side effects, and loss of vision could mean that you have previously undiagnosed glaucoma, or some other condition made worse by the medication.
Stop the medication and see your ophthalmologist right away.
Dr. Beth Friedland
Dr. Beth Friedland
Thank
Dr. David Kira
Ophthalmology
1 doctor agrees

In brief: No

Adipex is a stimulant weight-loss medication.
Any patient experiencing vision loss from this medication should immediately seek a check by your doctor. This is also important in patients who may have glaucoma. Call today and be checked out.

In brief: No

Adipex is a stimulant weight-loss medication.
Any patient experiencing vision loss from this medication should immediately seek a check by your doctor. This is also important in patients who may have glaucoma. Call today and be checked out.
Dr. David Kira
Dr. David Kira
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors